Commentarii Mathematici Helvetici


Full-Text PDF (329 KB) | Metadata | Table of Contents | CMH summary
Volume 73, Issue 1, 1998, pp. 122–136
DOI: 10.1007/s000140050048

Groups acting on finite dimensional spaces with finite stabilizers

Peter H. Kropholler[1] and Guido Mislin

(1) School of Mathematics & Statistics, University of Glasgow, University Gardens, G12 8QW, GLASGOW, UNITED KINGDOM

No abstract available for this article.

No keywords available for this article.

Kropholler Peter, Mislin Guido: Groups acting on finite dimensional spaces with finite stabilizers. Comment. Math. Helv. 73 (1998), 122-136. doi: 10.1007/s000140050048